Library Header Image
LSE Research Online LSE Library Services

Extension of the ν-metric

Ball, J. A. and Sasane, Amol J. (2012) Extension of the ν-metric. Complex Analysis and Operator Theory, 6 (1). pp. 65-89. ISSN 1661-8254

Full text not available from this repository.

Identification Number: 10.1007/s11785-010-0097-y


We extend the ν-metric introduced by Vinnicombe in robust control theory for rational plants to the case of infinite-dimensional systems/classes of nonrational transfer functions.

Item Type: Article
Official URL:
Additional Information: © 2010 Springer
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 28 Jul 2011 09:33
Last Modified: 16 May 2024 01:23

Actions (login required)

View Item View Item